Stratifications of polynomial spaces

Título inglés Stratifications of polynomial spaces
Título español Estratificaciones de espacios polinomiales
Autor/es Birbrair, Lev
Organización Dep. Mat. Univ. Fed. Ceará, Fortaleza, Brasil
Revista 0214-1493
Publicación 1998, 42 (2): 383-410, 8 Ref.
Tipo de documento articulo
Idioma Inglés
Resumen inglés In the paper we construct some stratifications of the space of monic polynomials in real and complex cases. These stratifications depend on properties of roots of the polynomials on some given semialgebraic subset of R or C. We prove differential triviality of these stratifications. In the real case the proof is based on properties of the action of the group of interval exchange transformations on the set of all monic polynomials of some given degree. Finally we compare stratifications corresponding to different semialgebraic subsets.
Clasificación UNESCO 120113
Palabras clave español Algebra de polinomios ; Estratificación ; Ceros de polinomios ; Grupos de transformación
Código MathReviews MR1676034
Icono pdf Acceso al artículo completo